# SDR REXA2021031600189

- Difficulty date: March 16, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 38,996 hours, 29,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT FOUND INOP. REMOVED AND REPLACED CEILING EMERGENCY LIGHT BULB IAW CRJ 700 AMM 33-51-09. OPS CHECK GOOD.
